home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 5, Excedrin PM Headache Pain Reliever Caplets Acetaminophen/Aspirin,
slide 2 of 5, Excedrin PM Headache Pain Reliever Caplets Acetaminophen/Aspirin,
slide 3 of 5, Excedrin PM Headache Pain Reliever Caplets Acetaminophen/Aspirin,
slide 4 of 5, Excedrin PM Headache Pain Reliever Caplets Acetaminophen/Aspirin,
slide 5 of 5, Excedrin PM Headache Pain Reliever Caplets Acetaminophen/Aspirin,
Excedrin

Excedrin PM Headache Pain Reliever Caplets Acetaminophen/Aspirin

Excedrin PM Headache Relief Caplets provide fast headache pain relief to help you fall asleep. With a caffeine-free, triple action formula that combines two effective pain relievers with a non habit forming nighttime sleep aid, this headache medicine contains aspirin, acetaminophen and diphenhydramine citrate. These active ingredients work together to provide temporary night time pain relief of occasional headaches and minor aches and pains accompanied by sleeplessness. Get fast relief from y...
Ingredients
Active Ingredients: In Each Caplet: Acetaminophen (250 mg), Aspirin (250 mg) (NSAID), Diphenhydramine Citrate (38 mg). Purpose: Pain Reliever; Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Nighttime Sleep-Aid. Inactive Ingredients: Benzoic Acid, Calcium Carbonate, FD&C Blue 1 Aluminum Lake, Hydroxypropyl Cellulose Low Substituted, Hypromellose, Magnesium Stearate, Maltodextrin, Medium-Chain Triglycerides, Polydextrose, Polysorbate 80, Povidone, Pregelatinized Corn Starch, Silicified Microcrystalline Cellulose, Stearic Acid, Talc, Titanium Dioxide, Yellow Iron Oxide, Zinc Stearate.
allergen icon
contains acetaminophen; contains an NSAID, which may cause severe stomach bleeding; contains acetaminophen, ask a doctor or pharmacist); with any other product containing diphenhydramine, even one used on skin; in children under 12 years of age; contains aspirin, acetaminophen, or any other pain reliever/fever reducer; sedatives or tranquilizers